MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FLEXIMA; TUBE, DRAINAGE, SUPRAPUBIC

BOSTON SCIENTIFIC CORPORATION FLEXIMA; TUBE, DRAINAGE, SUPRAPUBIC
Model Number 32375
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: populated as (b)(6) 2018 as there is no known event date.Populated as the first day of the month of the bsc aware date.
 
Event or Problem Description
It was reported that the device sterility was compromised.Four vtc/10.3 flexima drainage catheters were drop ship to the end user.After checking the items in the box, it was noted that the inside of the product, not the box, were damaged with tears in them.The packaging of the items were torn open.There was no patient involvement reported.
 
Additional Manufacturer Narrative
Date of event - populated as (b)(6) 2018 as there is no known event date.Populated as the first day of the month of the bsc aware date.This supplemental correction report is being filed to correct the report number in a previously submitted supplemental report (follow-up number 001) which was accepted by fda on 12/13/2018 04:13 pm ct.The report number is being corrected from: 2134265-2018-64071 to: 2134265-2018-62342.
 
Event or Problem Description
It was reported that the device sterility was compromised.Four vtc/10.3 flexima drainage catheters were drop ship to the end user.After checking the items in the box, it was noted that the inside of the product, not the box, were damaged with tears in them.The packaging of the items were torn open.There was no patient involvement reported.The device was returned for evaluation.The device had a damaged pouch noted upon overall visual revision.The pouch has evidence of manipulation, was bent and has wrinkles.The pouch has a perforation in the clear plastic exposing the device and with the label damaged (tear).No other issues reported.

Brand Name
FLEXIMA
Common Device Name
TUBE, DRAINAGE, SUPRAPUBIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8010093
Report Number2134265-2018-62342
Device Sequence Number13779692
Product Code GBO
UDI-Device Identifier08714729323310
UDI-Public08714729323310
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K944290
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/27/2021
Device Model Number32375
Device Catalogue Number32375
Device Lot Number0022577828
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/02/2018
Initial Date Received by Manufacturer 10/11/2018
Supplement Date Received by Manufacturer11/30/2018
Initial Report FDA Received Date10/26/2018
Supplement Report FDA Received Date01/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1